# SDR AWXA200501525

- Difficulty date: November 13, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601173
- Part serial: 174
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5.25 INCH CRACK WAS DISCOVERED ON THE NR 1 SLAT LOWER SKIN FROM SS254.75R TO SS 260R.  DAMAGE WAS PLACED ON MONITOR TO BE REPAIRED WITHIN 24 MONTHS.  MAINTENANCE TRIMMED OUT DAMAGED AREA ON THE NR 1 SLAT LOWER SKIN IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 1 SLAT LOWER SKIN FROM SS 254.75R TO SS 260R IAW BOEING 737-300 SRM 57-43-01-2R6.
